Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 46, Issue 3, Supplementary 2001  pp. 579-591.

On the lifting property for universal $C^*$-algebras of operator spaces

Authors Narutaka Ozawa
Author institution: Texas A&M University, College Station, TX 77843, USA

Summary:  Operator spaces whose universal $C^*$-algebras have the local lifting property are studied.


Contents    Full-Text PDF